MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW SUPER ATRAUMATIC MODIFIED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC RENEW SUPER ATRAUMATIC MODIFIED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3632
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, msi is waiting for the device to be sent back so an investigation can be conducted.Once the results of that investigaton are available, a final report will be submitted.
 
Event or Problem Description
While in patient body, the small rubber end of the tip came off into the patient.This was not identified until later in the case when it was found incidentally.After the retrieval of the piece from the patient, no further interaction with the patient occurred.

Brand Name
RENEW SUPER ATRAUMATIC MODIFIED GRASPER TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19684246
Report Number1223422-2024-00025
Device Sequence Number3116015
Product Code GEI
UDI-Device Identifier00811099010159
UDI-Public00811099010159
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3632
Device Catalogue Number3632
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown